Researcher Page

사진
Kim, Jaehoon (김재훈)
조교수, Department of Mathematical Sciences(수리과학과)
Research Area
Extremal graph theory
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Tree decompositions of graphs without large bipartite holes

    Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

    2
    On 1-factors with prescribed lengths in tournaments

    Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

    3
    Spanning trees in randomly perturbed graphs

    Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

    4
    Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

    Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; et al, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

    5
    Optimal packings of bounded degree trees

    Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; et al, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.12, pp.3573 - 3647, 2019-10

    6
    A bandwidth theorem for approximate decompositions

    Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; et al, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

    7
    A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

    Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; et al, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

    8
    TWO CONJECTURES IN RAMSEY-TURAN THEORY

    Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

    9
    Forbidding induced even cycles in a graph: Typical structure and counting

    Kim, Jaehoonresearcher; Kuehn, Daniela; Osthus, Deryk; et al, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.131, pp.170 - 219, 2018-07

    10
    Dynamic choosability of triangle-free graphs and sparse random graphs

    Kim, Jaehoonresearcher; Ok, Seongmin, JOURNAL OF GRAPH THEORY, v.87, no.3, pp.347 - 355, 2018-03

    11
    Two-regular subgraphs of odd-uniform hypergraphs

    Han, Jie; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.175 - 191, 2018-01

    12
    Strong edge-colorings of sparse graphs with large maximum degree

    Choi, Ilkyoo; Kim, Jaehoonresearcher; Kostochka, Alexandr V.; et al, EUROPEAN JOURNAL OF COMBINATORICS, v.67, pp.21 - 39, 2018-01

    13
    Proof of Komlos's conjecture on Hamiltonian subsets

    Kim, Jaehoonresearcher; Liu, Hong; Sharifzadeh, Maryam; et al, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.115, pp.974 - 1013, 2017-11

    14
    Regular subgraphs of uniform hypergraphs

    Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

    15
    On r-dynamic coloring of graphs

    Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; et al, DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

    16
    Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

    Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

    17
    The difference and ratio of the fractional matching number and the matching number of graphs

    Choi, Ilkyoo; Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.339, no.4, pp.1382 - 1386, 2016-04

    18
    BIPARTITIONS OF HIGHLY CONNECTED TOURNAMENTS

    Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.30, no.2, pp.895 - 911, 2016

    19
    A RELATIVE OF HADWIGER'S CONJECTURE

    Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoonresearcher; et al, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

    20
    On the Erdos-Ko-Rado theorem and the Bollobas theorem for t-intersecting families

    Kang, Dong Yeap; Kim, Jaehoonresearcher; Kim, Younjin, EUROPEAN JOURNAL OF COMBINATORICS, v.47, pp.68 - 74, 2015-07

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0